# SDR AALA20090921SEA01

- Difficulty date: September 20, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 43,589 hours, 14,691 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLATS DISAGREE EICAS MESSAGE WHEN SELECTED FLAPS 1 ON APPROACH.  LANDED SEA WITHOUT INCIDENT.  FOUND NUMBER 1 FLAP SLAT ELECTRONIC UNIT FAULTED.  REPLACED NUMBER 1 FLAP SLAT ELECTRONIC UNIT.
